AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 245 found      Go to page: 1 2 3 4 5 > >>

[31] Silas L. Carvalho and César R. de Oliveira. Generic quasilocalized and quasiballistic discrete Schr\"odinger operators. Proc. Amer. Math. Soc. 144 (2016) 129-141.
Abstract, references, and article information   
View Article: PDF

[32] Lasse Rempe-Gillen and Mariusz Urbański. Non-autonomous conformal iterated function systems and Moran-set constructions. Trans. Amer. Math. Soc. 368 (2016) 1979-2017.
Abstract, references, and article information   
View Article: PDF

[33] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc. 368 (2016) 5475-5513.
Abstract, references, and article information   
View Article: PDF

[34] Wolfgang Steiner and Jörg M. Thuswaldner. Rational self-affine tiles. Trans. Amer. Math. Soc. 367 (2015) 7863-7894.
Abstract, references, and article information   
View Article: PDF

[35] Giovanni Molica Bisci and Vicenţiu D. Rădulescu. A characterization for elliptic problems on fractal sets. Proc. Amer. Math. Soc. 143 (2015) 2959-2968.
Abstract, references, and article information   
View Article: PDF

[36] Claudio A. DiMarco. Topological conformal dimension. Conform. Geom. Dyn. 19 (2015) 19-34.
Abstract, references, and article information   
View Article: PDF

[37] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[38] Ai-Hua Fan, Thomas Jordan, Lingmin Liao and Michał Rams. Multifractal analysis for expanding interval maps with infinitely many branches. Trans. Amer. Math. Soc. 367 (2015) 1847-1870.
Abstract, references, and article information   
View Article: PDF

[39] Balázs Bárány. On Iterated Function Systems with place-dependent probabilities. Proc. Amer. Math. Soc. 143 (2015) 419-432.
Abstract, references, and article information   
View Article: PDF

[40] Ergodic theorem and the proof of the main theorem. CBMS Regional Conference Series in Mathematics 120 (2014) 47-49.
Book volume table of contents   
View Article: PDF

[41] General remarks on Markov systems. CBMS Regional Conference Series in Mathematics 120 (2014) 37-37.
Book volume table of contents   
View Article: PDF

[42] Probability trees and galleries. CBMS Regional Conference Series in Mathematics 120 (2014) 43-45.
Book volume table of contents   
View Article: PDF

[43] Probability trees revisited. CBMS Regional Conference Series in Mathematics 120 (2014) 31-32.
Book volume table of contents   
View Article: PDF

[44] Markov operator $\mathcal {T}$ and measure preserving transformation $T$. CBMS Regional Conference Series in Mathematics 120 (2014) 39-42.
Book volume table of contents   
View Article: PDF

[45] Trees and fractals. CBMS Regional Conference Series in Mathematics 120 (2014) 15-19.
Book volume table of contents   
View Article: PDF

[46] Introduction to fractals. CBMS Regional Conference Series in Mathematics 120 (2014) 1-10.
Book volume table of contents   
View Article: PDF

[47] Dimension conservation for homogeneous fractals: The main steps in the proof. CBMS Regional Conference Series in Mathematics 120 (2014) 59-63.
Book volume table of contents   
View Article: PDF

[48] Dimension. CBMS Regional Conference Series in Mathematics 120 (2014) 11-14.
Book volume table of contents   
View Article: PDF

[49] Dimension and energy. CBMS Regional Conference Series in Mathematics 120 (2014) 53-53.
Book volume table of contents   
View Article: PDF

[50] Hillel Furstenberg. Ergodic Theory and Fractal Geometry. CBMS Regional Conference Series in Mathematics 120 (2014) MR MR3235463.
Book volume table of contents   

[51] An application: The $k$-lane property. CBMS Regional Conference Series in Mathematics 120 (2014) 51-52.
Book volume table of contents   
View Article: PDF

[52] Ergodic theorem for sequences of functions. CBMS Regional Conference Series in Mathematics 120 (2014) 57-58.
Book volume table of contents   
View Article: PDF

[53] Probability trees. CBMS Regional Conference Series in Mathematics 120 (2014) 23-26.
Book volume table of contents   
View Article: PDF

[54] Galleries of trees. CBMS Regional Conference Series in Mathematics 120 (2014) 35-36.
Book volume table of contents   
View Article: PDF

[55] Dimension conservation. CBMS Regional Conference Series in Mathematics 120 (2014) 55-56.
Book volume table of contents   
View Article: PDF

[56] Verifying the conditions of the ergodic theorem for sequences of functions. CBMS Regional Conference Series in Mathematics 120 (2014) 65-66.
Book volume table of contents   
View Article: PDF

[57] Invariant sets. CBMS Regional Conference Series in Mathematics 120 (2014) 21-22.
Book volume table of contents   
View Article: PDF

[58] Galleries. CBMS Regional Conference Series in Mathematics 120 (2014) 27-29.
Book volume table of contents   
View Article: PDF

[59] Elements of ergodic theory. CBMS Regional Conference Series in Mathematics 120 (2014) 33-34.
Book volume table of contents   
View Article: PDF

[60] Alexander Grigor’yan, Jiaxin Hu and Ka-Sing Lau. Estimates of heat kernels for non-local regular Dirichlet forms. Trans. Amer. Math. Soc. 366 (2014) 6397-6441.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 245 found      Go to page: 1 2 3 4 5 > >>